Discussions By Condition: I cannot get a diagnosis.

Anxiety caused by exercise

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • December 2, 2008
  • 02:40 AM

I have been having dizziness and anxiety after exercise. Its been like this for several years now but the Doctors have not been able to make a diagnosis. I am in good shape but when i push my body to a high heart rate I get dizzy and feel very anxious. I have been sent to neuro for cat scan, heart scan for blockage etc. I am 32 years old and in decent shape.

My theory is a chemical imbalance of some sort. I tried Zoloft for a week and it made this symptom worse. Now i can't work out at all or I get the symtoms worse than before. Has anyone ever had this problem?

Now the Dr wants me to try a beta blocker to see if i have too much seretonin. I also have some anxiety and panic attacks after taking the Zoloft. I first got these dizzy sypmtoms after using the drug ecstacy but its been over 3 years since then and it has not corrected itself. Dr. thinks this is not the cause but I don't know any other reason for this symptoms. I am in good shape not overweight and there is no reason for this. I feel like my head is almost hallucinating after these workouts.

Please help with any diagnosis or suggestions. I just want to be able to workout and stop the anxiety.

Reply Flag this Discussion

1 Replies:

  • I looked up exercise-induced vertigo. It may have something to do with your inner ear balance system. Ask about getting your ears checked out.
    aquila 1,263 Replies
    • December 3, 2008
    • 08:40 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?